# SDR AMTA200400741

- Difficulty date: June 14, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- System (JASC): 2613 · Overheat Detection
- Part: Logic Card
- Condition: Malfunctioned
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG R ENG OH LP2 DISPLAYED.  TROUBLESHOT DISC PER FIM 26-11-11.  REMOVED AND REPLACED AFLOTS CARD.  SYSTEM OPS NORMAL.  NO OTHER DISCREPANCIES FOUND.  (M)
